Jump to content



Photo

I'm Back!


  • Please log in to reply
11 replies to this topic

#1 Raven72

Raven72

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 914 posts
  • LocationSomewhere In The Stratosphere
  • why_joining:
    Additional support outside my atmosphere.

Posted 02 October 2021 - 10:03 PM

I have been absent for quite some time. I thought my life was straight and everything was going well. Then the fabulous 2020 Pandemic hit.

In the past months though my homelife has become a utter wreck. I changed jobs from Daycare worker to Medical Receptionist in a high volume medical clinic. Upon starting the new job I had my current depression medication upped to a higher dose.

After almost 2 months of being in the higher dose, things have gotten much worse at home. I have been tagged as a narcissistic passive aggressive bitch. After intervening from friends I have seen my problem. My husband has brought to mind that the medicine I am on is the main cause of the attitude I have.

So, I have spoken to our friends, who we call brother and sister and we have all come to am agreement. I have decided to taper off of and stop the medication. After which I will swear off SSRI'S completely.

My name is Raven and I am addicted to Lexapro.

#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,142 posts
  • LocationMissouri

Posted 03 October 2021 - 07:32 AM

How many stories like this are out there? Way to many. Well they say the withdrawal from Lexapro is better than Cymbalta withdrawal but still not a piece of cake.

 

Let us know if we can help in any way.


#3 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,710 posts
  • LocationKent, UK

Posted 03 October 2021 - 01:03 PM

Great to hear from you again Raven and I am sorry to hear that you have identified difficulty with Lexapro. More than twice the half life of Cymbalta so is an easier withdrawal, but must still be treated with respect! It is still a potent little number and almost everyone complains about the length of time the zaps last, but they will always go...

 

As Hat said, let us know if we can do anything...


#4 Raven72

Raven72

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 914 posts
  • LocationSomewhere In The Stratosphere
  • why_joining:
    Additional support outside my atmosphere.

Posted 04 October 2021 - 08:29 AM

Well, I can tell you it's not going to be easy. I know it never is, but certain things make it so much harder. It seems that my life can't stay normal for any amount of time before it goes to hell again. I don't know if this is God or the Devil trying to tell me something. The problem isv that I can't get a handle on what the message is.

#5 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,142 posts
  • LocationMissouri

Posted 04 October 2021 - 04:34 PM

The greater the tribulations and the stronger the faith the greater the rewards.


#6 Raven72

Raven72

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 914 posts
  • LocationSomewhere In The Stratosphere
  • why_joining:
    Additional support outside my atmosphere.

Posted 04 October 2021 - 11:22 PM

Such a true statement. I have questions. I am ending my 3rd day of my process. All across my lower back hurt today. Usually the heating pad helps, but not today. Now that I am laying down for bed I notice how my upper thigh areas hurt. Are these things common?

#7 Raven72

Raven72

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 914 posts
  • LocationSomewhere In The Stratosphere
  • why_joining:
    Additional support outside my atmosphere.

Posted 05 October 2021 - 06:11 AM

Oh and also...

*Tons of acne
*Random sore place that move to different parts of my body and leave scars

#8 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,142 posts
  • LocationMissouri

Posted 05 October 2021 - 07:35 AM

All of these symptoms are fairly common except the acne. That is one I will have to check on. Just a guess but I wouldn say that it is probably due to the extra stress the body is under right now.


#9 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,142 posts
  • LocationMissouri

Posted 05 October 2021 - 07:54 AM

Well i did a quick review of member complaints of acne during withdrawal. I found 11 members have experienced this occurance and these events were usually associated with itchy skin. One interesting thing I noted was that nearly all of these complaints were in the first few years of this website starting up. Not sure what that means. Most had the acne resolve shortly after the last Cymbalta dose but one person did mention it took 4 months to clear.


#10 Raven72

Raven72

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 914 posts
  • LocationSomewhere In The Stratosphere
  • why_joining:
    Additional support outside my atmosphere.

Posted 05 October 2021 - 10:20 PM

Thank you for your research. I do have excessive itching. I always have due to my allergy to sulfa. Today was a not so good day. I believe I am feeling more of the effects from coming off the medication now.

#11 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,142 posts
  • LocationMissouri

Posted 06 October 2021 - 07:03 AM

Prayers for you Raven. Hang in there.


#12 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,710 posts
  • LocationKent, UK

Posted 08 October 2021 - 06:14 PM

Sorry to hear of the issues Raven, but yes, the itching will obviously open skin to potential foreign bodies which can easily manifest as acne as it is what is trying to be removed from your system. I would say the two are part of the same issue, and thus will remove themselves at the same time.

 

Until then, it is unfortunately a game of waiting which is never easy, and for that you have my sympathy.

 

p.s. Hat that statement above is truly inspirational. You really come out with some wonderful one-liners.





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users